# SDR A6WA201240712

- Difficulty date: July 18, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,580 hours, 20,958 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 334
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH CAM COVER PLATE AFT ATTACH ANGLE IS CRACKED.  R & R PAX DOOR LATCH CAM COVER PLATE AFT ATTACH ANGLE IAW SRM 51-41-02.
